Some criteria for the existence of periodic solutions of ordinary differential equations
Doklady Akademii Nauk, Tome 156 (1964) no. 5, pp. 1022-1024
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_156_5_a8,
author = {M. A. Krasnosel'skii and V. V. Strygin},
title = {Some criteria for the existence of periodic solutions of ordinary differential equations},
journal = {Doklady Akademii Nauk},
pages = {1022--1024},
year = {1964},
volume = {156},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_156_5_a8/}
}
TY - JOUR AU - M. A. Krasnosel'skii AU - V. V. Strygin TI - Some criteria for the existence of periodic solutions of ordinary differential equations JO - Doklady Akademii Nauk PY - 1964 SP - 1022 EP - 1024 VL - 156 IS - 5 UR - http://geodesic.mathdoc.fr/item/DAN_1964_156_5_a8/ LA - ru ID - DAN_1964_156_5_a8 ER -
M. A. Krasnosel'skii; V. V. Strygin. Some criteria for the existence of periodic solutions of ordinary differential equations. Doklady Akademii Nauk, Tome 156 (1964) no. 5, pp. 1022-1024. http://geodesic.mathdoc.fr/item/DAN_1964_156_5_a8/